# SDR USAA920080555

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 26,008 hours, 14,084 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D64433
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAJOR REPAIR - NOSE LANDING GEAR TORQUE LINK PIN CRACKED.  REPLACED NOSE LANDING GEAR TORQUE LINK.
